# SDR DALA2019120507073

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5200 · Doors
- Part: Actuator
- Condition: Corroded
- Location: Door Emer Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1387361) CORROSION ON L1 AND R1 PAX DOOR EMERGENCY POWER ACTUATOR AT PAX CABIN. CORRECTIVE ACTION: DOOR EMERGENCY POWER ACTUATORS L1 AND R1 WERE REPLACED PER SERVICEABLE DOOR EMERGENCY POWER ACTUATORS L1 AND R1 PER B757-200 AMM 52-11-31.
